MENU

You are here

Publications

Export 1770 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bertola M. Boutroux curves with external field: equilibrium measures without a variational problem. Anal. Math. Phys. [Internet]. 2011 ;1:167–211. Available from: http://dx.doi.org/10.1007/s13324-011-0012-3
Bertola M, Eynard B, Harnad J. Duality, biorthogonal polynomials and multi-matrix models. Comm. Math. Phys. 2002 ;229:73–120.
Bertola M, Yang D. The partition function of the extended $r$-reduced Kadomtsev-Petviashvili hierarchy. J. Phys. A [Internet]. 2015 ;48:195205, 20. Available from: http://dx.doi.org/10.1088/1751-8113/48/19/195205
Bertola M, Lee SY, Mo MY. Mesoscopic colonization in a spectral band. J. Phys. A [Internet]. 2009 ;42:415204, 17. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/1751-8113/42/41/415204
Bertola M, Gekhtman M. Effective inverse spectral problem for rational Lax matrices and applications. Int. Math. Res. Not. IMRN. 2007 :Art. ID rnm103, 39.
Bertola M, Tovbis A. Universality for the focusing nonlinear Schrödinger equation at the gradient catastrophe point: rational breathers and poles of the \it Tritronquée solution to Painlevé I. Comm. Pure Appl. Math. [Internet]. 2013 ;66:678–752. Available from: http://dx.doi.org/10.1002/cpa.21445
Bertola M, Eynard B. Mixed correlation functions of the two-matrix model. J. Phys. A. 2003 ;36:7733–7750.
Bertola M. The Malgrange form and Fredholm determinants. SIGMA Symmetry Integrability Geom. Methods Appl. [Internet]. 2017 ;13:Paper No. 046, 12. Available from: http://dx.doi.org/10.3842/SIGMA.2017.046
Bertola M, Bothner T. Universality Conjecture and Results for a Model of Several Coupled Positive-Definite Matrices. Commun. Math. Phys. [Internet]. 2015 ;337:1077–1141. Available from: http://link.springer.com/article/10.1007/s00220-015-2327-7
Bertola M. The dependence on the monodromy data of the isomonodromic tau function. Comm. Math. Phys. [Internet]. 2010 ;294:539–579. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00220-009-0961-7
Bertola M, Bros J, Moschella U, Schaeffer R. A general construction of conformal field theories from scalar anti-de Sitter quantum field theories. Nuclear Phys. B. 2000 ;587:619–644.
Bertola M, Bothner T. Zeros of Large Degree Vorob'ev-Yablonski Polynomials via a Hankel Determinant Identity. International Mathematics Research Notices. 2014 ;rnu239.
Bertola M, Marchal O. The partition function of the two-matrix model as an isomonodromic τ function. J. Math. Phys. [Internet]. 2009 ;50:013529, 17. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1063/1.3054865
Bertola M. Two-matrix model with semiclassical potentials and extended Whitham hierarchy. J. Phys. A. 2006 ;39:8823–8855.
Bertola M, Cafasso M, Rubtsov V. Noncommutative Painlevé Equations and Systems of Calogero Type. Comm. Math. Phys. 2018 .
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Bhowmick J, D'Andrea F, Dabrowski L. Quantum Isometries of the finite noncommutative geometry of the Standard Model. Commun. Math. Phys. 307:101-131, 2011 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4906
Bianchini S. On Bressan\\\'s conjecture on mixing properties of vector fields. Self-Similar Solutions of Nonlinear PDE / Ed. Piotr Biler and Grzegorz Karch. - Banach Center Publ. 74 (2006) 13-31 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1806
Bianchini S, Tonon D. A Decomposition Theorem for BV functions. Communications on Pure and Applied Analysis [Internet]. 2011 ;10(6):1549-1566. Available from: http://hdl.handle.net/20.500.11767/14599
Bianchini S, Colombo RM. On the Stability of the Standard Riemann Semigroup. P. Am. Math. Soc., 2002, 130, 1961 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1528
Bianchini S, Gloyer M. On the Euler-Lagrange equation for a variational problem : the general case II. Math. Z. 265 (2010) 889-923 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2551
Bianchini S, Bonicatto P. A uniqueness result for the decomposition of vector fields in Rd. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35274
Bianchini S, Zizza M. Properties of Mixing BV Vector Fields. Communications in Mathematical Physics [Internet]. 2023 ;402:1953–2009. Available from: https://doi.org/10.1007%2Fs00220-023-04780-z
Bianchini S. Stability of L-infinity solutions for hyperbolic systems with coinciding shocks and rarefactions. Siam J. Math. Anal., 2001, 33, 959 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1523
Bianchini S, Spinolo L. The boundary Riemann solver coming from the real vanishing viscosity approximation. Arch. Ration. Mech. Anal. 191 (2009) 1-96 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1831

Pages

Sign in